The ACE is not always high: Fatal Forty DDI: Ketorolac, lisinopril

Wayne T. Nicholson

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

This case discusses a pharmacodynamic interaction between ketorolac and lisinopril that resulted in acute renal failure.

Original languageEnglish (US)
Title of host publicationA Case Approach to Perioperative Drug-Drug Interactions
PublisherSpringer New York
Pages339-342
Number of pages4
ISBN (Print)9781461474951, 9781461474944
DOIs
StatePublished - Sep 15 2015

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'The ACE is not always high: Fatal Forty DDI: Ketorolac, lisinopril'. Together they form a unique fingerprint.

  • Cite this

    Nicholson, W. T. (2015). The ACE is not always high: Fatal Forty DDI: Ketorolac, lisinopril. In A Case Approach to Perioperative Drug-Drug Interactions (pp. 339-342). Springer New York. https://doi.org/10.1007/978-1-4614-7495-1_71